# SDR ABXA2022060564

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767
- Aircraft serial: 24358
- Aircraft time: 91,637 hours, 23,528 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FIRE "B" INDICATOR LIGHTS "6" & "8" AMBER ILLUMINATED. CREWMEMBER VISUALLY INSPECTED CARGO COMPARTMENT AND VERIFIED NO SMOKE OR FIRE. THE CREW DECIDED TO DIVERT AND LAND AT NEAREST AIRPORT (CYYR) AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED UNTIL MAINTENANCE PERSONNEL ARRIVED. MAINTENANCE DEFERRED CARGO FIRE SYSTEM IAW MEL 26-16-2-2. AICRAFT RETURNED TO SERVICE.
